English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Bivariate Gaussian bridges: Directional factorization of diffusion in Brownian bridge models

Kranstauber, B., Safi, K., & Bartumeus, F. (2014). Bivariate Gaussian bridges: Directional factorization of diffusion in Brownian bridge models. BMC Movement Ecology, 2: 5. doi:10.1186/2051-3933-2-5.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kranstauber, Bart1, 2, Author              
Safi, Kamran2, Author              
Bartumeus, F., Author
Affiliations:
1IMPRS for Organismal Biology, Radolfzell, Seewiesen, Max Planck Institut für Ornithologie, Max Planck Society, ou_3172953              
2Abteilung Wikelski, Radolfzell, Max Planck Institut für Ornithologie, Max Planck Society, ou_2149685              

Content

show

Details

show
hide
Language(s):
 Dates: 2014-03-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1186/2051-3933-2-5
Other: Immediate Open Access
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: BMC Movement Ecology
  Other : Movement Ecology
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: BioMed Central
Pages: - Volume / Issue: 2 Sequence Number: 5 Start / End Page: - Identifier: Other: 2051-3933
CoNE: https://pure.mpg.de/cone/journals/resource/2051-3933